Pamprin Maximum Strength Max Menstrual Pain Relief - 24ct
About this item
About this item
Warning Text: Reye's Syndrome: Children And Teenagers Should Not Use This Medicine For Chicken Pox Or Flu Symptoms Before A Doctor Is Consulted About Reye's Syndrome, A Rare But Serious Illness Reported To Be Associated With Aspirin. Caffeine Warning: The Recommended Dose Of This Product Contains About As Much Caffeine As A Cup Of Coffee. Limit The Use Of Caffeine-Containing Medications, Foods, Or Beverages While Taking This Product Because Too Much Caffeine May Cause Nervousness, Irritability, Sleeplessness, And, Occasionally, Rapid Heartbeat. Allergy Alert: Do Not Use If You Are Allergic To Salicylates (Including Aspirin) Unless Directed By A Doctor. Alcohol Warning: If You Consume 3 Or More Alcoholic Drinks Every Day, Ask Your Doctor Whether You Should Take Acetaminophen And Aspirin Or Other Pain Relievers/Fever Reducers. Acetaminophen And Aspirin May Cause Liver Damage And Stomach Bleeding. Cross-Dosing Warning: Do Not Use With Other Acetaminophen Containing Products. Overdose Warning: Taking More Than The Recommended Dose Can Cause Serious Health Problems. In Case Of An Overdose, Get Medical Help Or Contact A Poison Control Center Right Away. Prompt Medical Attention Is Critical For Adults As Well As Children Even If You Do Not Notice Any Signs Or Symptoms. Ask A Doctor Before Use If You Have Asthma, Stomach Problems (Such As Heartburn, Upset Stomach, Or Stomach Pain) That Persist Or Recur, Ulcers Or Bleeding Problems. Ask A Doctor Or Pharmacist Before Use If You Are Taking: Sedatives, Tranquilizers, Any Other Product That Contains Acetaminophen. Stop Use And Ask A Doctor If: Pain Persists For More Than 10 Days Or Gets Worse, Ringing In The Ears Or A Loss Of Hearing Occurs, New Symptoms Occur, Redness Or Swelling Is Present. These Could Be Signs Of A Serious Condition. If Pregnant Or Nursing A Baby, Seek The Advice Of A Health Professional Before Use. It Is Especially Important Not To Use Aspirin During The Last 3 Months Of Pregnancy Unless Definitely Directed To Do So By A Doctor Because It May Cause Problems In The Unborn Child Or Complications During Delivery. Keep Out Of Reach Of Children. Do Not Give To Children Under 3 Years.
Ingredients: Active Ingredients: Acetaminophen, Aspirin, Caffeine. Inactive Ingredients: D&C Red No. 27 Lake, FD&C Red No. 40 Lake, Fractionated Coconut Oil, Hypromellose, Maltodextrin, Microcrystalline Cellulose, Poly Dextrose, Polyvinylpyrrolidone, Pregelatinized Starch, Silica, Sodium Starch Glycolate, Starch, Stearic Acid, Talc, Titanium Dioxide.
Instructions: WARNINGS. REYE'S SYNDROME: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. ALLERGY ALERT: Aspirin may cause a severe allergic reaction which may include: hives facial swelling asthma (wheezing) shock. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take. More than 8 caplets in 24 hours, which is the maximum daily amount. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:. Take a blood thinning (anticoagulant) or steroid drug. Have had stomach ulcers or bleeding problems. Are age 60 or older. Take other drugs containing prescription or non prescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. Have 3 or more alcoholic drinks every day while using this product. Take more or for a longer time than directed. CAFFEINE WARNING: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. IF PRINTED INNER SEAL ON BOTTLE IS BROKEN OR MISSING, DO NOT USE. Purchase only if carton end flaps are sealed.